# SDR CA110613001

- Difficulty date: June 10, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Failed
- Location: Rgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINEERING INVESTIGATION REPORT EIR PW100 2011-040.  CONFIRMED THE OPERATORS REPORT OF METAL CONTAMINATION OF THE RGB OIL SYS.  THE SOURCE OF THE METAL CONTAMINATION WAS DETERMINED TO BE THE NR 15 BEARING WHICH HAD A CRACK AND SPALLED INNER RACE.  THE CAUSE OF THE NR 15 BEARING FAILURE COULD NOT BE DETERMINED.
